BibTeX record journals/ijcisys/CampoGY12

download as .bib file

@article{DBLP:journals/ijcisys/CampoGY12,
  author    = {Ram{\'{o}}n Gonz{\'{a}}lez del Campo and
               Luis Garmendia and
               Ronald R. Yager},
  title     = {Specificity for interval-valued fuzzy sets},
  journal   = {Int. J. Comput. Intell. Syst.},
  volume    = {5},
  number    = {3},
  pages     = {452--459},
  year      = {2012},
  url       = {https://doi.org/10.1080/18756891.2012.696908},
  doi       = {10.1080/18756891.2012.696908},
  timestamp = {Tue, 16 Oct 2018 15:41:05 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijcisys/CampoGY12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics